Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

read somewhere here that isotretinoin elevated the level of calcium in body, i was taking a vitamin d3 cap that comes with calcium as its another ingredient but have stopped after reading that topic.

right now i have not yet found vitamin d3 alone in a cap ,but just to reconfirm it -is it true that i shouldnt take calcium after or on accutane?

Share this post


Link to post
Share on other sites

Well Accutane can cause bone spurs and calcifications. Accutane can also cause bone loss, which in some cases you would have a higher calcium level in your blood as it is pulling it from your bones. If you have bone spurs or clacifications of the tendons then it would be another reason for the high calcium level or a para thyroid issue.

If you don't have the 1st I mentioned then you should be okay......Make sure you take magnesium also.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×